LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Anyone taking Doxy consistently for more than 3 months?

 - UBBFriend: Email this page to someone!    
Author Topic: Anyone taking Doxy consistently for more than 3 months?
rmsfnc
LymeNet Contributor
Member # 27539

Icon 1 posted      Profile for rmsfnc     Send New Private Message       Edit/Delete Post   Reply With Quote 
and have an underlying nausea feeling all day? I take with food and do not get a rush of nausea like you might expect right after you take it. Wondering if the long term use (3 1/2 months for me now) is causing this.
Posts: 239 | From NC | Registered: Aug 2010  |  IP: Logged | Report this post to a Moderator
Cattail
LymeNet Contributor
Member # 24357

Icon 1 posted      Profile for Cattail     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on Doxy for 3 months along with Biaxin and Plaquenil and I have atleast 2 more months to go. I have never had daily nausea.

I have only had a nausea feeling when I don't eat enough beforehand or with it. I had a daily feeling of nausea a while back when I was taking the capsule form of Doxy but never on the tablet.

Posts: 319 | From Mass | Registered: Feb 2010  |  IP: Logged | Report this post to a Moderator
Tricky Tickey
Frequent Contributor (1K+ posts)
Member # 26546

Icon 1 posted      Profile for Tricky Tickey     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was on Doxy for 4 months, 1 week. I often felt sick after taking it if I hadn't had a good meal.

--------------------
Early Disseminated LD- 2010.
Currently doing acupuncture and yoga.
Negative Igenex (IND & Pos Bands)
ISSUES AFTER: Tendonitis, letter reversal, Low immune system.
PREVENTION:SaltC,Iodine,Humaworm,
Chiropractic.

Posts: 1013 | From In a van down by the river. | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
rmsfnc
LymeNet Contributor
Member # 27539

Icon 1 posted      Profile for rmsfnc     Send New Private Message       Edit/Delete Post   Reply With Quote 
Interesting Cattail since I was originally on the capsule form and felt good and have been taking the tablet form (which I find easier to take)for a few weeks now.
Posts: 239 | From NC | Registered: Aug 2010  |  IP: Logged | Report this post to a Moderator
sutherngrl
Frequent Contributor (1K+ posts)
Member # 16270

Icon 1 posted      Profile for sutherngrl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on Doxy for a year and a half. I did have some nausea off and on in the beginning. It cleared up when I started taking doxy right in the middle of a big meal.
Posts: 4035 | From Mississippi | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
BHealthyNow
LymeNet Contributor
Member # 22537

Icon 1 posted      Profile for BHealthyNow     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on doxy, both orally and IV, for a long time and both cause nausea (and incredible reflux). It's the best antibiotic for me, so it's worth it, I guess, but the nausea and reflux are bad too.

--------------------
Lyme, Bart, possible Babs
Currently on IV Doxy, Bactrim, Zithromax, Nystatin, Mepron
Been on nearly every antibiotic since 10/09

About 60% improvement. Dizziness, air hunger remain.
http://lemonandlyme.blogspot.com

Posts: 333 | From Boise | Registered: Sep 2009  |  IP: Logged | Report this post to a Moderator
Geet3721
LymeNet Contributor
Member # 15751

Icon 1 posted      Profile for Geet3721     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by Cattail:
I have been on Doxy for 3 months along with Biaxin and Plaquenil and I have atleast 2 more months to go. I have never had daily nausea.

I have only had a nausea feeling when I don't eat enough beforehand or with it. I had a daily feeling of nausea a while back when I was taking the capsule form of Doxy but never on the tablet.

Same thing for me too except I was on it for well over a year, I didnt have any problems. I took Milk Thistle in the entire time I was on treatment so as to not have any liver problems

--------------------
When the going gets tough. . . I'll keep fighting!
Ms. Geet3721

New LLMD, New abx, New life coming right up!!!!

Posts: 714 | From La La Lyme Land | Registered: Jun 2008  |  IP: Logged | Report this post to a Moderator
Stacyb
LymeNet Contributor
Member # 13084

Icon 1 posted      Profile for Stacyb     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you tried the coated form of Doxcy called
Doryx? It is much easier on your gut. It does cost
money compared to the free Doxcy that most pharmacies cover but there is a coupon that is out there for it too.

A few things that may help is make sure to eat a full meal before taking it.

Make sure not to lie down until at least one hour
after words as this can give people gastric reflux.

Also no dairy products taken with in 2 hrs of
taking that med. or it reduces the potency.

And watch for sun exposure too as it makes folks
sun sensitive.

Hope that helps and all that info should be on your bottle and or the pharmacist or LLMD should have told you too.

Posts: 476 | From Columbus, Ohio | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.